Certain Properties Of A Subclass Of Harmonic Functions


YAŞAR E. , Yalcin S.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.7, no.5, pp.1749-1753, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.12785/amis/070512
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.1749-1753

Abstract

In the present paper, we investigate some basic properties of a subclass of harmonic functions defined by multiplier transformations. Such as, coefficient inequalities, distortion bounds and extreme points.